# SDR USMS20110907001

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Aircraft: N950NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Engine: Pwa JT8D219
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184901
- Part serial: 91A0058
- Condition: No Test
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HEARD A LOUD POP, FOLLOWED BY RAPID DECOMPRESSION OF CABIN. R & R OUTFLOW VALVE ACTUATOR, IAW AMM, OPS CHECKED GOOD.  R & R CABIN PRESSURE SELECTOR IAW AMM FOUND NR1 CABIN PRESSURE CONTROLLER FAILED BITE TEST.  SWAPPED NR1 & NR2 PRESSURE CONTROLLERS PROBLEM FOLLOWED. R & R NR 2 PRESSURE CONTROLLER IAW AMM.  PRESSURIZED CABIN TO VERIFY INTERGITY AND FOUND NO LEAKS IAW AMM.
